# SDR DALA2015011200197

- Difficulty date: January 11, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 64,653 hours, 48,373 cycles
- System (JASC): 2701 · Control Column Section
- Part: Cable
- Condition: Out Of Tolerance
- Location: Control Column
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE CONTROL COLUMN STICKS IN PITCH AT 140KTS WHEN COLUMN PULLED BACK, REPEATED 5 TIMES. MAINTENANCE CHECKED ELEVATOR SYS AND INSPECTED FOR BROKEN/BINDING PULLEYS IN THE UPPER TAIL, UNDER COCKPIT FLOOR, AND BAG BIN CEILINGS.  NO PROBLEMS WERE FOUND.  INSPECTED ELEVATOR BOOSTED ACTUATOR ATTACHING HARDWARE AND NO PROBLEM WAS FOUND.  ELEVATOR CABLES 3, 4, 5, AND 6 EACH HAD LOW TENSION BY 10LBS. ADJUSTED CABLE TENSIONS IAW AMM 27-30-00. SAFETIED AND INSPECTED CABLES AND CABLE ROUTING. NO DEFECTS FOUND.
